# SDR KBM2004F00177

- Difficulty date: May 17, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 3,679 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 852610
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT CABIN DOOR SEAL LOOSE AND WORN.  REMOVED AND REPLACED.
